Previous |  Up |  Next

Article

Title: Balanced integral trees  (English)
Author: Híc, Pavol
Author: Nedela, Roman
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 48
Issue: 5
Year: 1998
Pages: 429-445
.
Category: math
.
Summary:
MSC: 05C05
MSC: 05C50
idZBL: Zbl 0958.05025
idMR: MR1697609
.
Date available: 2009-09-25T11:32:46Z
Last updated: 2012-08-01
Stable URL: http://hdl.handle.net/10338.dmlcz/136736
.
Reference: [1] BUSSEMAKER F. C.-CVETKOVIC D.: There are exactly 13 connected cubic integral graphs.Publ. Elektrotech. Fak. Ser. Mat. Fiz. 544 (1976), 43-48. MR 0465944
Reference: [2] CVETKOVIC D.-DOOB M.-SACHS H.: Spectra of Graphs.VEB Deutscher Verlag d. Wiss, Berlin, 1980. Zbl 0458.05042, MR 0572262
Reference: [3] HARARY F.: Graph Theory.Addison-Wesley, Reading Mass., 1969. Zbl 0196.27202, MR 0256911
Reference: [4] HARARY F.-SCHWENK A. J.: Which graphs have integral spectra?.In: Graphs and Combinatorics. Lecture Notes in Math. 406, Springer-Verlag, Berlin, 1974, pp. 45-51. MR 0387124
Reference: [5] HARARY F.: Four difficult unsolved problems in graph theory.In: Recent Advances in Graph Theory, Academia, Praha, 1975, pp. 253-255. Zbl 0329.05125, MR 0382042
Reference: [6] HIC P.-NEDELA R.-PAVLIKOVA S.: Front divisor of trees.Acta Math. Univ. Comenian. LXI (1992), 69-84. MR 1205861
Reference: [7] HIC P.-NEDELA R.: Note on zeros of the characteristic polynomial of balanced integral trees.Acta Univ. Mathaei Belii Ser. Math. 3 (1995), 31-35. MR 1409887
Reference: [8] LI X. L.-LIN G. N.: On integral trees problems.Kexue Tongbao (Chinese) 33 (1988), 802-806. MR 0963194
Reference: [9] LIU R. Y.: Integral trees of diameter 5.J. Systems Sci. Math. Sci. 8 (1988), 357-360. Zbl 0695.05016, MR 0979677
Reference: [10] SCHWENK J. A.: Computing the characteristic polynomial of a graphs.In: Graphs and Combinatorics. Lecture notes in Math. 406, Springer-Verlag, Berlin, 1974, pp. 247-251. MR 0387126
Reference: [11] SCHWENK A. J.: Exactly thirteen connected cubic graphs have integral spectra.In: Notes in Math. Ser. A 642, Springer-Verlag, Berlin, 1978, pp. 516-533. Zbl 0376.05050, MR 0499520
Reference: [12] SCHWENK A. J.-WATANABE M.: Integral starlike trees.J. Austral. Math. Soc. Ser. A 28 (1979), 120-128. Zbl 0428.05021, MR 0541173
Reference: [13] WATANABE M.: Note on integral trees.Math. Rep. Toyama Univ. 2 (1979), 95-100. Zbl 0432.05019, MR 0542382
.

Files

Files Size Format View
MathSlov_48-1998-5_1.pdf 1.509Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo